Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 36, NWS Eureka, CA

August 7, 2009

NWS Eureka, CA issued this small craft advisory at Aug 7, 2009, 2:14 PM PDT. It took effect at Aug 8, 2009, 3:00 AM PDT. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2009, 2:14 PM PDT (21:14 UTC)
In effect from
Aug 8, 2009, 3:00 AM PDT
Expired
Aug 11, 2009, 2:52 AM PDT
In force
72 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WHUS76 KEKA 072114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT FRI AUG 7 2009

PZZ475-080515-
/O.NEW.KEKA.SC.Y.0036.090808T1000Z-090813T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3
AM SATURDAY TO 5 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 3 AM
SATURDAY TO 5 PM PDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-080515-
/O.NEW.KEKA.SC.Y.0036.090808T1900Z-090810T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM NOON SATURDAY TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON
SATURDAY TO 8 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
338 
WHUS76 KEKA 081006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 AM PDT SAT AUG 8 2009

PZZ455-091000-
/O.EXB.KEKA.SC.Y.0036.090808T1900Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
306 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-091000-
/O.EXT.KEKA.SC.Y.0036.090808T1006Z-090811T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091000-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090813T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
984 
WHUS76 KEKA 082124
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 PM PDT SAT AUG 8 2009

PZZ475-091100-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090814T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 PM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-091100-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
224 PM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
632 
WHUS76 KEKA 090332
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 PM PDT SAT AUG 8 2009

PZZ455-470-091145-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 PM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091145-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090814T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 PM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
020 
WHUS76 KEKA 090957
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 AM PDT SUN AUG 9 2009

PZZ450-100400-
/O.EXB.KEKA.SC.Y.0036.000000T0000Z-090810T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
257 AM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101000-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090814T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 AM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-101000-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
257 AM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
653 
WHUS76 KEKA 092152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT SUN AUG 9 2009

PZZ450-092300-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-090810T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
252 PM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY IS CANCELED...

THE SMALL CRAFT ADVISORY WAS CANCELED DUE THE THE LIGHTER WINDS
AND LOWER SEAS.

$$

PZZ475-100600-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090815T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-100600-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 PM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
286 
WHUS76 KEKA 100348
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 PM PDT SUN AUG 9 2009

PZZ455-470-101200-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 PM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-101200-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090815T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 PM PDT SUN AUG 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
628 
WHUS76 KEKA 100939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PDT MON AUG 10 2009

PZZ470-110100-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090811T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-111000-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090815T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-110400-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 AM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
848 
WHUS76 KEKA 102102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PDT MON AUG 10 2009

PZZ470-102215-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 PM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ455-102215-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
202 PM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-110515-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT TUESDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
633 
WHUS76 KEKA 102104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
204 PM PDT MON AUG 10 2009

PZZ475-111100-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
204 PM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
038 
WHUS76 KEKA 110344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PDT MON AUG 10 2009

PZZ475-111100-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PDT MON AUG 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
105 
WHUS76 KEKA 110952
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 AM PDT TUE AUG 11 2009


PZZ475-111100-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 AM PDT TUE AUG 11 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 12:53 PM PDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 7, 12:53 PM PDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1253 PM PDT FRI AUG 7 2009

.SYNOPSIS...HIGH PRESSURE OVER THE PACIFIC NORTHWEST WILL PRODUCE
WARM AND DRY CONDITIONS ACROSS NORTHWEST CALIFORNIA INTO NEXT WEEK.
COASTAL AREAS WILL HAVE PERIODS OF OVERNIGHT LOW CLOUDS AND PATCHY
FOG.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY MORNING...LINGERING LOW LEVEL
MOISTURE FROM THE UPPER LEVEL LOW THAT TRACKED ACROSS THE EUREKA
FORECAST AREA THU IS EVIDENT ACROSS HUMBOLDT...DEL NORTE...AND
TRINITY COUNTIES IN SATELLITE IMAGERY EARLY THIS AFTERNOON. THIS LOW
LEVEL MOISTURE IS APPARANT BY THE INCREASE OF CLOUDS OVER THESE
COUNTIES. THIS MOISTURE WILL DECREASE IN THE EVENING AS HIGH
PRESSURE CONTINUES TO BUILD OVER THE PACIFIC NORTHWEST. HIGH
PRESSURE WILL HOLD STEADY ACROSS THE REGION THIS WEEKEND AND PRODUCE
WARMER AND DRIER CONDITIONS ACROSS THE INTERIOR.

A THERMAL TROUGH WILL DEVELOP OVER NORTHERN CA IN RESPONSE TO THE
WARMING AND GENERATE NORTHWEST TO NORTH WINDS IN THE AFTERNOONS AND
LIGHT NORTHEAST TO EAST WINDS OVER NIGHT. THESE WINDS POSE AN EXTRA
CHALLENGE TO THE COASTAL STRATUS AND FOG FORECAST. THE OFFSHORE
WINDS SHOULD KEEP THE SKIES CLEAR ALONG THE DEL NORTE AND MENDOCINO
COASTS...BUT MAY TOO BE WEAK TO MAINTAIN CLEAR SKIES ALONG THE
HUMBOLDT COAST. TH

.LONG TERM...MONDAY MORNING THROUGH FRIDAY...NO MAJOR CHANGES MADE
TO THE EXTENDED AS MODELS STILL IN GOOD AGREEMENT BRINGING TROUGH
OUT OF THE GOA AND INTO NORTHERN PORTIONS OF THE PAC NW BY MID WEEK
BUT WILL NOT IMPACT THE CWA. MODELS SHOW BUILDING HEIGHTS FROM MON
INTO TUES WITH RELATIVELY LITTLE CHANGE EXPECTED AFTER THAT.
THUS...WARM TEMPS FOR THE INTERIOR NEXT WEEK...WITH SOME LOCATIONS
LIKELY TO HIT 100 ON TUES-WED...AND POSSIBLY THURS AND FRI. COASTAL
LOCATIONS WILL REMAIN SEASONAL WITH REGARDS TO TEMPS...AND SHOULD
SEE SOME SUN IN THE AFTERNOONS. JUST HOW MUCH REMAINS UNCERTAIN.
CLARK

&&

.MARINE...HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC WILL
INTERACT WITH A DEVELOPING THERMAL TROUGH ALONG THE CALIFORNIA COAST
TO PRODUCE INCREASING NORTH WINDS. SMALL CRAFT ADVISORYS WILL BE
HOISTED FOR THE OUTER WATERS AS WIND WAVES BUILD IN RESPONSE TO THE
INCREASING WINDS. A LONG PERIOD SOUTHERLY SWELL WILL CONTINUE TO
PROPAGATE THROUGH THE WATERS AS WELL. WINDS MAY SUBSIDE BRIEFLY
EARLY NEXT WEEK...BUT OVERALL THE PATTERN DOESNT LOOK TO CHANGE
MUCH. JCA

&&

.AVIATION...SKIES SHOULD CLEAR ACROSS HUMBOLDT...DEL NORTE...AND
TRINITY COUNTIES THIS EVENING WITH MOSTLY VFR FLIGHT CONDITIONS
ACROSS THE INTERIOR TONIGHT. THERE MAY BE POCKETS OF MVFR
VISIBILITIES DUE TO SMOKE AND HAZE ACROSS NORTHERN TRINITY...
INTERIOR DEL NORTE...AND INTERIOR HUMBOLDT COUNTIES. LOW CLOUDS AND
PATCHY FOG SHOULD RETURN TO THE HUMBOLDT COUNTY COAST OVERNIGHT. TH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FROM PT ST GEORGE TO PT ARENA 10 TO 60 NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 6, 8:38 PM PDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PDT THU AUG 6 2009

CAZ003-004-076-070445-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
838 PM PDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.